MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO CORE FOOTSWITCH; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS-KALAMAZOO CORE FOOTSWITCH; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Model Number 5402007000
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Codes No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/05/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the foot pedal was sticking during testing at the user facility, a condition which could result in unintended activation.There was no patient involvement reported.
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.
 
Event or Problem Description
It was reported that the footpedal was sticking during testing at the user facility, a condition which could result in unintended activation.There was no patient involvement reported.

Brand Name
CORE FOOTSWITCH
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10100987
Report Number0001811755-2020-01344
Device Sequence Number3514491
Product Code HBE
UDI-Device Identifier07613327423631
UDI-Public07613327423631
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K032303
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5402007000
Device Catalogue Number5402007000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2020
Initial Date Received by Manufacturer 05/05/2020
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date05/29/2020
Supplement Report FDA Received Date02/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1